Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Dry vagina after sing baby oil during sex - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Vaginal and Uterus Health
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions


Doctor :  
How can i help you
User :   i hope you can help
Doctor :  
Please proceed with your query
User :   me and my boyfriend are sexually active nad used baby oil a few times
User :   my vagina has gone dry its not painfull to urinate or anythng it is jsut dry
User :   is there somethng wrong
User :   i also thnk i may be pregnt aswell to my boyfriend
Doctor :  
ok
User :   is this anythng wrong
Doctor :   do yu have any pain while having sex
User :   we used baby oil and also somethng called cock rub
User :   atm its jsut because im dry after using the baby oil and cock rub
Doctor :  
do yu any bleeding while having sex
User :   before hand i was fine
User :   untill we used tht stuff hte other evening
User :   no no bleeding at all
Doctor :   its better to avoid the oily preparation
Doctor :  
while having sex
User :   is this somethng to worry about just nowe then
User :   what can we do to fix this
Doctor :  
is the vaginal wall lax
User :   waht do you mean
User :   its dry and has wee white bits
User :   but its not sore to urinate
User :   i feal fine that way

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor